ZHAO Chun'e, MA Wenping, YAN Tongjiang, SUN Yuhua. Linear Complexity of Least Significant Bit of Polynomial Quotients[J]. Chinese Journal of Electronics, 2017, 26(3): 573-578. doi: 10.1049/cje.2016.10.008
Citation: ZHAO Chun'e, MA Wenping, YAN Tongjiang, SUN Yuhua. Linear Complexity of Least Significant Bit of Polynomial Quotients[J]. Chinese Journal of Electronics, 2017, 26(3): 573-578. doi: 10.1049/cje.2016.10.008

Linear Complexity of Least Significant Bit of Polynomial Quotients

doi: 10.1049/cje.2016.10.008
Funds:  This work is supported by the National Natural Science Foundation of China (No.61170319, No.61072140, No.61373171), the 111 Project (No.B08038), the Specialized Research Fund for the Doctoral Program of Higher Education (No.20100203110003), the Fujian Provincial Key Laboratory of Network Security and Cryptology Research Fund (Fujian Normal University) (No.15002), the Shandong Provincial Natural Science Foundation of China (No.ZR2014FQ005), the Fundamental Research Funds for the Central Universities (No.15CX08011A, No.15CX02065A, No.15CX02060A, No.15CX05060A, No.16CX02013A), and the Applied Basic Research Program of Qingdao (No.16-5-1-5-jch).
  • Received Date: 2015-02-17
  • Rev Recd Date: 2015-07-24
  • Publish Date: 2017-05-10
  • Binary sequences with large linear complexity have been found many applications in communication systems. We determine the linear complexity of a family of p2-periodic binary sequences derived from polynomial quotients modulo an odd prime p. Results show that these sequences have high linear complexity, which means they can resist the linear attack method.
  • loading
  • Z. Chen and A. Winterhof, "Additive character sums of polynomial quotients", Theory and Applications of Finite FieldsFq10, Contemp. Math., 579, Amer. Math. Soc., Providence, RI, pp.67-73, 2012.
    A. Ostafe and I.E. Shparlinski, "Pseudorandomness and dynamics of Fermat quotients", SIAM J. Discrete Math, Vol.25, No.1, pp.50-71, 2011.
    Z. Chen, A. Ostafe and A. Winterhof, "Structure of pseudorandom numbers derived from Fermat quotients", In:proceedings of the 3rd International conference on Arithmetic of Finite Fields, Berlin:springer-verlag, pp.73-85, 2010.
    D. Gomez and A. Winterhof, "Multiplicative character sums of fermat quotients and pseudorandom sequences", Period. Math. Hungar, Vol.64, No.2, pp.161-168, 2012.
    Z. Chen and X. Du, "Linear complexity of some binary sequences derived from Fermat quotients", China Communications, Vol.9, No.2, pp.105-108, 2012.
    Z. Chen and X. Du, "On the linear complexity of binary threshold sequences derived from Fermat quotients", Design, Codes and Cryptography, Vol.67, No.3, pp.317-323, 2013.
    Z. Chen, "Trace representation and linear complexity of binary sequences derived from Fermat quotients", Sci China Inf. Sci., Vol.57, pp.112101-112109, 2014.
    X. Du, A. Klapper and Z. Chen, "Linear complexity of pseudorandom sequences generated by Fermat quotients and their generalizations", Information Processing Letters, Vol.112, No.6, pp.233-237, 2012.
    Z. Chen and D. Gómez, "Linear complexity of binary sequences derived from polynomial quotients", Springer-Verlag Berlin Heidelberg, SETA 2012, LNCS 7280, pp.181-189, 2012.
    X. Du, Z. Chen and L. Hu, "Linear complexity of binary sequences derived from Euler quotients with prime-power modulus", Information Processing Letters, Vol.112, No.12, pp.604-609, 2012.
    Z. Chen, Z. Niu and C. Wu, "On the k-error linear complexity of binary sequences derived from polynomial quotients", Sci. China Inf. Sci., doi:10.1007/s11432-014-5220-7, 2015.
    R. Lidl and H. Niederreiter, Finite Fields, Cambridge University Press, New York, 1997.
    D. Shanks, Solved and Unsolved Problems in Number Theory, Chelsea Publishing Company, NewYork, Second Edition, 1978.
    R. Crandall, K. Dilcher and C. Pomerance:"A search for Wieferich and Wilsom primes", Math. Comp., Vol.66, No.217, pp.433-449, 1997.
    X. Du and Z. Chen, "Trace representations of generalized cyclotomic sequences of length pq with arbitrary order", Chinese Journal of Electronics, Vol.18, No.3, pp.460-464, 2009.
    C. Wu and Z. Chen, "Elliptic curve quaternary sequences constructed using the reverse Gray Mapping", Chinese Journal of Electronics, Vol.23, No.3, pp.448-453, 2014.
    Y. Zhang, D. Lin and M. Liu, "Improving the lower bound on linear complexity of the sequences generated by nonlinear filtering", Chinese Journal of Electronics, Vol.21, No.3, pp.519-552, 2012.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (125) PDF downloads(305) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return